# SDR 2000ZZZX742

- Difficulty date: September 15, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N5194C
- Make and model: Bolkms BK117B1
- Aircraft serial: 7169
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 430106202
- Condition: Erratic
- Location: Nr 1 Engine
- Part time: 480 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PICK-UP ERRATIC.  REPLACED IWTH NEW UNIT, CORRECTED PROBLEM.
